# SDR ASOA2011121000011

- Difficulty date: December 10, 2011
- Submitted: December 10, 2011
- Operation: Air carrier
- Aircraft: N26141
- Make and model: Emb EMB-145XR
- Aircraft serial: 145733
- Aircraft time: 24,314 hours, 13,123 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 14525480603SD
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, REMOVED CARGO DOOR LOWER BEAM BETWEEN FRAMES 65-68 TO FOM.  MX R & R CARGO DOOR LOWER BEAM BETWEEN FRAMES 65-68 IAW SRM 51-40-02 AND CPM 51-21-06.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
